# SDR QXEA200601468

- Difficulty date: June 16, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,879 hours, 12,136 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cage
- Part number: 9511026510
- Condition: Missing
- Location: Blowout Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2412: PER MTX CONTROL REQUEST, INSPECT FWD BAGGAGE COMPARTMENT FOR MISSING BLOW OUT DOOR CAGE.  MAINTENANCE INSPECTED AND FOUND CAGE TO BE MISSING.  INSTALLED NEW CAGE AS REQUIRED.  AIRCRAFT RETURNED TO SERVICE.
